# SDR DALA2025083006412

- Difficulty date: May 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 78,570 hours, 10,256 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: F5528000001200
- Part serial: 02661
- Condition: Contaminated
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: ELEVATOR SCHEDULED FOR PANEL INSPECTION - AD RELATED. / CA: ACCOMPLISHED THERMOGRAPHIC INSPECTION PER AA 5520-01035-02A-SHOP. NO MOISTURE INGRESS INDICATED. REPLACED TRAILING EDGE FILLER PER A330 SRM55-21-11. RESTORED SURFACE PROTECTION PER A330 CMM 55-21-17. REPAIRED DENT ON UPPER SKIN PER A330 CMM 55-21-11. ELEVATOR WEIGHT IS 311.7 LBS/ 141 KG. ACCOMPLISHED THERMOGRAPHIC INSPECTION PER AA 5520-01035-02A-SHOP. NO MOISTURE INGRESS INDICATED. REPLACED TRAILING EDGE FILLER PER A330 SRM 55-21-11. RESTORED SURFACE PROTECTION PER A330 CMM 55-21-17. REPAIRED DENT ON UPPER SKIN PER A330 CMM 55-21-11. ELEVATOR WEIGHT IS 311.7 LBS
